Ethics Ibuprofen 200mg - 100 Tablets

$7.26
(No reviews yet) Write a Review
Shipping:
Calculated at Checkout
Ethics Ibuprofen 200mg - 100 Tablets

Ingredients:
Contains Ibuprofen 200mg BP
Contains lactose
 
Provides temporary pain relief for:

  • Headaches
  • Period  pain
  • Dental pain
  • Symptoms of colds and flus
  • Rheumatic and muscular pain
  • Backache
  • Reduces fever
  • Neuralgia

 
Directions:
Swallow whole with a large glass of water.
Adults and children over 12 years: 2 tablets then 1-2 tablets every 4 hours as required (maximum of 6 tablets in 24 hours).
Do not give to children under 12 years of age.
 
Please read the packet for appropriate dosage. Always read the label and only use only as directed. Incorrect use could be harmful.
If symptoms persist for more than 3 days, consult your doctor.
 
Precautions:
Do not take Ibuprofen

  • If you have a stomach ulcer or other stomach disorders
  • If you are allergic to ibuprofen or anti-inflammatory medicines.
  • In the last 3 months of pregnancy
  • In the presence of a stomach ulcer or other stomach disorders, impaired kidney function or heart failure

 
Seek medical advice if you:

  • are taking other products containing aspirin or anti-inflammatory medicines
  • are taking regular medication
  • have asthma
  • are pregnant
  • are over 65 years of age
  • are using for more than a few days at a time

 
If symptoms persist, side effects develop or you have an allergic reaction, stop and see your doctor or pharmacist immediately or contact Multichem NZ 09 4880330